# SDR F3LA202005050026

- Difficulty date: May 5, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 45,697 hours, 28,979 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mechanism
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB GEAR DOWN AND LOCKED WON'T COME UP - MX NOTIFIED AND WILL MEET A/C. SUPPLEMENT TO FOLLOW WITH ADDITIONAL INFORMATION. SUPPLEMENT: CORRECTIVE ACTION: FOUND NLG SENSING MECHANISM LOOSE, SECURED IAW A320 AMM 32-21-45-400-801-A, SERVICED NLG STRUT IAW A320 AMM 12-14-32-614-003-A, OPS CHECK GOOD IAW A320 AMM 32-31-720-003-4. REF PEMCO NON ROUTINE 2844N1 & 2844N2. DESCREPRNCY: ATB GEAR DOWN AND LOCKED WON'T COME UP - MX NOTIFIED AND WILL MEET A/C
